Problems and results around the Erdos-Szekeres convex polygon theorem

Barany, I and Karolyi, G (2001) Problems and results around the Erdos-Szekeres convex polygon theorem. Discrete and Computational Geometry, 2098 91-105.

Author Barany, I
Karolyi, G
Title Problems and results around the Erdos-Szekeres convex polygon theorem
Journal name Discrete and Computational Geometry   Check publisher's open access policy
ISSN 0302-9743
ISBN 3-540-42306-0
Publication date 2001-01
Sub-type Article (original research)
Volume 2098
Start page 91
End page 105
Total pages 15
Language eng
Keyword Cyclic Polytopes
Sets
Points
Simplices
Space
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 19 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 19:28:56 EST by System User